MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SVC REPL 660HD-E IMAGE MANAGEMENT SYSTEM; DEVICE, DIGITAL IMAGE STORAGE, RADIOLOGICAL

SMITH & NEPHEW, INC. SVC REPL 660HD-E IMAGE MANAGEMENT SYSTEM; DEVICE, DIGITAL IMAGE STORAGE, RADIOLOGICAL
Model Number 72204668S
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/21/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device had the screen black.A backup device was available to complete the procedure with no delay or patient injuries.
 
Additional Manufacturer Narrative
The device was received for evaluation.There was no relationship found between the returned device and the reported incident.A visual inspection was performed on the product and no issue was observed.Complaint of blank display could not be reproduced.Unit passed functional testing during 6 hour burn-in including capture and print function.Unit did not lose display or touchscreen function during burn-in.All video inputs/outputs normal and unit's software performed as expected.Unit was tested in both pal and ntsc formats and both analog and digital video outputs.The complaint was not confirmed and the root cause could not be determined since the reported malfunction could not be duplicated during the product evaluation process.A review of the device history records showed there were no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.

Brand Name
SVC REPL 660HD-E IMAGE MANAGEMENT SYSTEM
Common Device Name
DEVICE, DIGITAL IMAGE STORAGE, RADIOLOGICAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107 6512
MDR Report Key7428851
Report Number1643264-2018-00285
Device Sequence Number19261637
Product Code LMB
UDI-Device Identifier00885556630082
UDI-Public(01)00885556630082
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72204668S
Device Catalogue Number72204668S
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/23/2018
Supplement Date Received by Manufacturer05/24/2018
Initial Report FDA Received Date04/13/2018
Supplement Report FDA Received Date05/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1